# SDR PLGA330953

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corrosion
- Location: Fs 160.10
- Part time: 8,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND MINOR CORROSION ON COCKPIT FLOOR STATION 160.10 TO 176.10.  REMOVED CORROSION IAW SAAB SRM CHAPTER 51-70-40, TREATED AREA IAW SAAB SRM CHAPTER 51-20-40 AND SEALED AREA IAW SAAB SRM CHAPTER 51-20-50.  (W)
